MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG VOLTA 1CR 65 US; ICD LEAD

BIOTRONIK SE & CO. KG VOLTA 1CR 65 US; ICD LEAD
Model Number 384075
Medical Device Problem Codes Over-Sensing (1438); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
Livanova/microport provided the following information: this rv lead was explanted due to oversensing and noise.
 
Additional Manufacturer Narrative
As of today, the medical devices are not available for analysis, therefore the devices them self could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the devices as well as on the provided data.The right ventricular stimulation impedance test performed on (b)(6) 2019, recorded an impedance greater than 3000 ohms.The available iegm episodes showed artifacts and oversensing in the right ventricular channel, which led to the reported oversensing.In addition, inappropriate shocks occurred.The manufacturing processes for both device were-investigated.All production steps had been performed accordingly.There were no signs of any inconsistency during the manufacturing processes.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.

Brand Name
VOLTA 1CR 65 US
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9489143
Report Number1028232-2019-05635
Device Sequence Number2086233
Product Code NVY
UDI-Device Identifier04035479143374
UDI-Public04035479143374
Combination Product (Y/N)N
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number384075
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer06/23/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date06/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;